Multi-year Author Index for ELA: R

Rachidi, Mustapha

R. Ben Taher; M. Mouline; Mustapha Rachidi
Fibonacci-Horner decomposition of the matrix exponential and the fundamental system of solutions,
Electron. J. Linear Algebra 15 (2006), 178-190.

Radjabalipour, Mehdi

Ahmad M. Hasani; Mehdi Radjabalipour
The structure of linear operators strongly preserving majorizations of matrices,
Electron. J. Linear Algebra 15 (2006), 260-268.

Fatemeh Khalooei; Mehdi Radjabalipour; Parisa Torabian
Linear preservers of left matrix majorization,
Electron. J. Linear Algebra 17 (2008), 304-315.

Radjavi, Heydar

Semitransitivity Working Group at LAW'05, Bled
Semitransitive subspaces of matrices,
Electron. J. Linear Algebra 15 (2006), 225-238.

L. Livshits; G. Macdonald; H. Radjavi
Multiplicative diagonals of matrix semigroups,
Electron. J. Linear Algebra 22 (2011), 252-266.

Radojevic, Ivana M.

Ivana M. Radojevic and Dragan S. Djordjevic
Quasihyponormal and strongly hyponormal matrices in inner product spaces.
Electron. J. Linear Algebra 23 (2012) pp. 1023-1039.

Radwan, Nizar

Raphael Loewy; Nizar Radwan
On Spaces of Matrices with a Bounded Number of Eigenvalues,
Electron. J. Linear Algebra 3 (1998), 142-152.

Ralha, Rui

Zhongyun Liu, Yulin Zhang, Carla Ferreira and Rui Ralha
Structure-preserving Schur methods for computing square roots of real skew-Hamiltonian matrices.
Electron. J. Linear Algebra 23 (2012) pp. 845-865.

Raja, P.

P. Raja; S. M. Vaezpour
On C-commuting graph of matrix algebra,
Electron. J. Linear Algebra 18 (2009), 364-370.

Rajput, Ram Asfrey

Jorma K. Merikoski, Ravinder Kumar, and Ram Asrey Rajput
Upper bounds for the largest eigenvalues of a bipartite graph.
Electron. J. Linear Algebra 26 (2013) pp. 168-176.

Rakic, Dragan S.

Dragan S. Rakic
Decomposition of a ring induced by minus partial order.
Electron. J. Linear Algebra 23 (2012) pp. 1040-1059.

Ramos, Paulo

Celia Fernandes, Paulo Ramos and Joao T. Mexia
Crossing balanced and stair nested designs.
Electron. J. Linear Algebra 25 (2012) pp. 22-47.

Ran, Andre C.M.

Andre C.M. Ran; Martine C.B. Reurings
The symmetric linear matrix equation,
Electron. J. Linear Algebra 9 (2002), 93-107.

Christian Mehl; Andre C. M. Ran; Leiba Rodman
Hyponormal matrices and semidefinite invariant subspaces in indefinite inner products,
Electron. J. Linear Algebra 11 (2004), 192-204.

Andre C.M. Ran; Leiba X. Rodman
Ranges of Sylvester maps and a minimal rank problem,
Electron. J. Linear Algebra 20 (2010), 126-135.

J. H. Fourie, G. J. Groenwald, D.B. Janse Van Rensburg and A.C.M. Ran
Real and complex invariant subspaces for matrices which are H-positive real in an indefinite inner product space.
Electron. J. Linear Algebra 27 (2014) pp. 124-145.

Ranade, Ravindra R.

Takao Fujimoto; Ravindra R. Ranade
Two characterizations of inverse-positive matrices: the Hawkins-Simon condition and the Le Chatelier-Braun principle,
Electron. J. Linear Algebra 11 (2004), 59-65.

Randall, Duane

Aihua Li; Duane Randall
Non-trivial solutions to certain matrix equations,
Electron. J. Linear Algebra 9 (2002), 282-289.

Rasmussen, Kathryn

Louis Deaett, Ramiro H. Lafuente-Rodriguez, Juan Marin Jr., Erin Haller Martin, Linda J. Patton, Kathryn Rasmussen and Rebekah B. Johnson Yates
Trace conditions for symmetry of the numerical range.
Electron. J. Linear Algebra 26 (2013) pp. 591-603.

Rault, Patrick

Patrick X. Rault, Tsvetanka Sendova, and Ilya M. Spitkovsky
3-by-3 matrices with elliptical numerical range revisited.
Electron. J. Linear Algebra 26 (2013) pp. 158-167.

Rasmussen, Kaela

Luz M. DeAlba; Jason Grout; Leslie Hogben; Rana Mikkelson; Kaela Rasmussen
Universally optimal matrices and field independence of the minimum rank of a graph,
Electron. J. Linear Algebra 18 (2009), 403-419.

Rastogi, Ashwin

Chi-Kwong Li; Edward Poon; Ashwin Rastogi
Maps preserving spectral radius, numerical radius, spectral norm,
Electron. J. Linear Algebra 16 (2007), 347-365.

Rault, Patrick X.

Charles R. Johnson; Yonatan Harel; Christopher J. Hillar; Jonathan M. Groves; Patrick X. Rault
Absolutely flat idempotents,
Electron. J. Linear Algebra 10 (2003), 190-200.

Reams, Robert

Robert Reams; Shayne Waldron
Isometric tight frames,
Electron. J. Linear Algebra 9 (2002), 122-128.

Robert Reams
Constructions of trace zero symmetric stochastic matrices for the inverse eigenvalue problem,
Electron. J. Linear Algebra 9 (2002), 270-275.

Charles R. Johnson; Robert Reams
Constructing copositive matrices from interior matrices,
Electron. J. Linear Algebra 17 (2008), 9-20.

Reddy, A. Satyanarayana

A.K. Lal and A. Satyanarayana Reddy
Non-singular circulant graphs and digraphs.
Electron. J. Linear Algebra 26 (2013) pp. 248-257.

Reff, Nathan

Nathan Reff
Spectral properties of oriented hypergraphs.
Electron. J. Linear Algebra 27 (2014) pp. 373-391.

Ren, Zhi-Gang

Zhi-Gang Ren; Ting-Zhu Huang; Xiao-Yu Cheng
A note on generalized Perron complements of Z-matrices,
Electron. J. Linear Algebra 15 (2006), 8-13.

Reurings, Martine C.B.

Andre C.M. Ran; Martine C.B. Reurings
The symmetric linear matrix equation,
Electron. J. Linear Algebra 9 (2002), 93-107.

Ricarte, Beatriz

Rafael Canto; Beatriz Ricarte; Ana M. Urbano
Full rank factorization and the Flanders Theorem,
Electron. J. Linear Algebra 18 (2009), 352-363.

Rafael Canto; Beatriz Ricarte; Ana Maria Urbano
Some characterizations of totally nonpositive (totally negative) matrices,
Electron. J. Linear Algebra 20 (2010), 241-253.

Rivera, Luis Manuel

Lev Glebsky; Luis Manuel Rivera
On low rank perturbations of complex matrices and some discrete metric spaces,
Electron. J. Linear Algebra 18 (2009), 302-316.

Roat, J.

J. Ekstrand, C. Erickson, D. Hay, L. Hogben and J. Roat
Note on positive semidefinite maximum nullity and positive semidefinite zero forcing number of partial 2-trees.
Electron. J. Linear Algebra 23 (2012) 79-87.

Robbiano, Maria

Oscar Rojo; Maria Robbiano; Domingos M. Cardoso; Enide A. Martins
Spectra of weighted rooted graphs having prescribed subgraphs at some levels,
Electron. J. Linear Algebra 22 (2011), 653-671.

Domingos M. Cardoso, Enide A. Martins, Maria Robbiano and Oscar Rojo
Copies of a rooted weighted graph attached to an arbitrary weighted graph and applications .
Electron. J. Linear Algebra 26 (2013) pp. 706-717.

Robles, J.

N. Castro-Gonzalez; M.F. Martinez-Serrano; J. Robles
An extension of the perturbation analysis for the Drazin inverse,
Electron. J. Linear Algebra 22 (2011), 539-556.

Rocha, P.

I. Bras, A.C. Carapito, and P. Rocha
A note on simultaneous block diagonally stable matrices.
Electron. J. Linear Algebra 26 (2013) pp. 90-100.

Rodman, Leiba

Chi-Kwong Li; Leiba Rodman
Shapes and computer generation of numerical ranges of Krein space operators,
Electron. J. Linear Algebra 3 (1998), 31-47.

Vladimir Bolotnikov; Chi-Kwong Li; Leiba Rodman
Minimal distortion problems for classes of unitary matrices,
Electron. J. Linear Algebra 8 (2001), 26-46.

Vladimir Bolotnikov; Chi-Kwong Li; Patrick R. Meade; Christian Mehl; Leiba Rodman
Shells of matrices in indefinite inner product spaces,
Electron. J. Linear Algebra 9 (2002), 67-92.

Robert M. Guralnick; Chi-Kwong Li; Leiba X. Rodman
Multiplicative maps on invertible matrices that preserve matricial properties,
Electron. J. Linear Algebra 10 (2003), 291-319.

Christian Mehl; Andre C. M. Ran; Leiba Rodman
Hyponormal matrices and semidefinite invariant subspaces in indefinite inner products,
Electron. J. Linear Algebra 11 (2004), 192-204.

Leiba Rodman; Ilya M. Spitkovsky
Analytic roots of invertible matrix functions,
Electron. J. Linear Algebra 13 (2005), 187-196.

Leiba Rodman
Bounded and stably bounded palindromic difference equations of first order,
Electron. J. Linear Algebra 15 (2006), 22-49.

Leiba Rodman
Comparison of congruences and strict equivalences for real, complex, and quaternionic matrix pencils with symmetries,
Electron. J. Linear Algebra 16 (2007), 248-283.

Leiba Rodman
Hamiltonian square roots of skew Hamiltonian quaternionic matrices,
Electron. J. Linear Algebra 17 (2008), 168-191.

Leiba X. Rodman
Isotropic subspaces for pairs of Hermitian matrices,
Electron. J. Linear Algebra 17 (2008), 508-517.

Andre C.M. Ran; Leiba X. Rodman
Ranges of Sylvester maps and a minimal rank problem,
Electron. J. Linear Algebra 20 (2010), 126-135.

Bojan Kuzma; Chi-Kwong Li; Leiba Rodman
Tracial numerical ranges and linear dependence of operators,
Electron. J. Linear Algebra 22 (2011), 22-52.

Bojan Kuzma; Gorazd Lesnjak; Chi-Kwong Li; Tatjana Petek; Leiba Rodman
Norm preservers of Jordan products,
Electron. J. Linear Algebra 22 (2011), 959-978.

Leiba Rodman; Peter Semrl
Neutral subspaces of pairs of symmetric/skewsymmetric real matrices,
Electron. J. Linear Algebra 22 (2011), 979-999.

Leiba Rodman
Invariant neutral subspaces for Hamiltonian matrices.
Electron. J. Linear Algebra 27 (2014) pp. 55-99.

Rogers, Ian

Lon H. Mitchell; Sivaram K. Narayan; Ian Rogers
On the minimum vector rank of multigraphs,
Electron. J. Linear Algebra 20 (2010), 661-672.

Rohn, Jiri

Jiri Rohn
Description of all solutions of a linear complementarity problem,
Electron. J. Linear Algebra 18 (2009), 246-252.

Jiri Rohn
Forty necessary and sufficient conditions for regularity of interval matrices: A survey,
Electron. J. Linear Algebra 18 (2009), 500-512.

Jiri Rohn
An algorithm for solving the absolute value equation,
Electron. J. Linear Algebra 18 (2009), 589-599.

Jiri Rohn
A characterization of strong regularity of interval matrices,
Electron. J. Linear Algebra 20 (2010), 717-722.

Jiri Rohn
Explicit inverse of an interval matrix with unit midpoint,
Electron. J. Linear Algebra 22 (2011), 138-150.

Jiri Rohn; Raena Farhadsefat
Inverse interval matrix: A survey,
Electron. J. Linear Algebra 22 (2011), 704-719.

Jiri Rohn
A two-matrix alternative.
Electron. J. Linear Algebra 26 (2013) pp. 836-841.

Rojo, Oscar

Ricardo L. Soto; Oscar Rojo; Julio Moro; Alberto Borobia
Symmetric nonnegative realization of spectra,
Electron. J. Linear Algebra 16 (2007), 1-18.

Oscar Rojo; Luis Medina
Spectra of weighted compound graphs of generalized Bethe trees,
Electron. J. Linear Algebra 18 (2009), 30-57.

Oscar Rojo; Luis Medina; Nair M.M. de Abreu; Claudia Justel
Extremal algebraic connectivities of certain caterpillar classes and symmetric caterpillars,
Electron. J. Linear Algebra 20 (2010), 136-157.

Ricardo L. Soto; Oscar Rojo; Cristina B. Manzaneda
On nonnegative realization of partitioned spectra,
Electron. J. Linear Algebra 22 (2011), 557-572.

Oscar Rojo; Maria Robbiano; Domingos M. Cardoso; Enide A. Martins
Spectra of weighted rooted graphs having prescribed subgraphs at some levels,
Electron. J. Linear Algebra 22 (2011), 653-671.

Domingos M. Cardoso, Enide A. Martins,Maria Robbiano and Oscar Rojo
Copies of a rooted weighted graph attached to an arbitrary weighted graph and applications .
Electron. J. Linear Algebra 26 (2013) pp. 706-717.

Rolle, Jean-Daniel

Jean-Daniel Rolle
Optimal subspaces and constrained principal component analysis,
Electron. J. Linear Algebra 10 (2003), 201-211.

Romero, Sergio

Rafael Bru; Carmen Coll; Sergio Romero; Elena Sanchez
Reachability indices of positive linear systems,
Electron. J. Linear Algebra 11 (2004), 88-102.

Esteban Bailo; Josep Gelonch; Sergio Romero-Vivo
An upper bound of the reachability index for a special class of positive 2-D systems,
Electron. J. Linear Algebra 18 (2009), 1-12.

Rothblum, Uriel G.

Abed Elhashash; Uriel G. Rothblum; Daniel B. Szyld
Paths of matrices with the strong Perron-Frobenius property converging to a given matrix with the Perron-Frobenius property,
Electron. J. Linear Algebra 19 (2009), 90-97.

Rovnyak, James L.

James L. Rovnyak; Lev A. Sakhnovich
On the Krein-Langer integral representation of generalized Nevanlinna functions,
Electron. J. Linear Algebra 11 (2004), 1-15.

Rump, Siegfried M.

Siegfried M. Rump
Variational characterizations of the sign-real and the sign-complex spectral radius,
Electron. J. Linear Algebra 9 (2002), 112-117.

Shmuel Friedland; Daniel Hershkowitz; Siegfried M. Rump
Positive entries of stable matrices,
Electron. J. Linear Algebra 12 (2004/2005), 17-24.

Russo, Francesco G.

Peyman Niroomand; Francesco G. Russo;
A restriction on the Schur multiplier of nilpotent Lie algebras,
Electron. J. Linear Algebra 22 (2011), 1-9.


Back to ELA home page.